# SDR AALA202510272092

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 44,197 hours, 18,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS ARE EXPERIENCING TROUBLE REMOVING THE GIRT BAR FROM ITS BRACKETS ON THE 1R DOOR. CLEANED AND LUBRICATED R1 SLIDE GIRT BAR RETAINER CLIPS. PER AMM25-66-00.
